# SDR I5EA2024032700012

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 56,179 hours, 40,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASM1
- Part serial: 11728
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT STA 639L BULLNOSE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1136 AT STA. 753L IAW B737-400 AMM 33-51-51. TEST OK.
